MathSciNet Relay Station
MathSciNet bibliographic data
MR2069975 49M25 (93B12)
Nikolʹskiĭ, M. S. Difference approximation of some optimization problems. (Russian) Zh. Vychisl. Mat. Mat. Fiz. 44 (2004), no. 3, 467--475; translation in Comput. Math. Math. Phys. 44 (2004), no. 3, 440–448
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement